Encorate Crono With Fresium Can Cause Swelling Of Legs

Updated



Conversation Starter

Shubham Says:
via mobile

Hello, my mother has some nuerology problems and the doctor prescribed her encorate crono 250 twice a day and frisium 10 Mg and 20 Mg in a day. My mother has been taking these medications for the past 2 Years and now her legs are starting to swell just down from her knees and to her feet. Also she has a thyroid problem and she takes 50 mcg thyronorm on a daily basis. Her thyroid level protein and hemoglobin is normal. Please advise me.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

can suboxone 8mg 2mg film cause swelling of the legs
I want to know if the Suboxone film 8 milligram - 2 milligram can cause your feet and legs to swell up after taking B me... 3 replies
can lyrica cause swelling in feet and legs
Experiencing horrible swelling now in both legs feet and toes. Was on 100 mg of Lyrica. About a month ago I was put on 1... 1 reply
can i take co aleva with axomxcicilin because my throat swelling too
I have allergic reaction and the doctor prescribed me of co aleva Ebastine bethassone and now i developed sore throat ca...
Can Neurontin cause swelling of the eyes and face?
I stopped taking my Neurontin after having what I think is an allergic reaction to the med. I was started on 100mg once ... 1 reply
i ran out of my lisinopril can that cause feet swelling
I have been out of lisinopril for a couple of weeks, and have noticed my feet are swelling up, and was wondering if not ... 1 reply
losartan side effects can it cause severe sweating indegestion and swelling of fingers
Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r... 1 reply
Can Pantoprazole Cause Swelling
My feet and legs/stomach are very swollen. The only thing new is the pantoprazole. Could it cause the swelling or do I h... 4 replies
can chantix cause joint pain and swelling
I STOPPED SMOKING ON 3/22/2016. NOW I HAVE SEVERE PAIN IN MY LEGS AND ARMS. THEY FEEL LIKE A TIGHT RUBBER BAND. I cant t... 3 replies
swelling of legs
I am taking following medicines: For BP : Telma Am 40mg & Prolomet XL 50 MG - one each in the morning Telma AM 40 Mg... 1 reply
Humira swelling of feet and legs
I have been on Humira for about a year and a half. It has been very good for me. I noticed right from the beginning that... 4 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA